Dr. Dur-e-Shehwar

Dr. Dur e Shehwar Sagheer (PhD CUST, Islamabad)

ASSISTANT PROFESSOR
PROFILE SUMMARY

Dr. Dur-e-Shehwar Sagheer has joined academia in 2003. Meanwhile she completed her M. Phil from University of Sussex, UK and PhD. from capital University of Science and Technology. She has fifteen years of teaching experience. She has solid ability to stay organized and on top of important deadlines when teaching full load of classes each semester. She is actively involved in arranging different activities for female students. A committed, knowledgeable and capable Research Fellow. Supervising M.Phil. and PhD. Students.

QUALIFICATION
PhD Mathematics Capital University of Science & Technology, Islamabad 2016
MPhil Mathematics Sussex University,England
MPhil Mathematics Quaid-e-Azam University, Islamabad, Pakistan
MSc Mathematics Punjab University, Pakistan
TEACHING EXPERIENCE
Assistant Professor Capital University of Science and Technology, Islamabad, Pakistan. Since – 2016
Assistant Professor FAST National University of Emerging Sciences, Islamabad, Pakistan. 2007 – 2008
Assistant Professor Fatima Jinnah Women University, Rawalpindi, Pakistan. 2006 – 2017
Associate Tutor University of Sussex, Falmer, Brighton BN1 9RD, England. 2003 – 2005
Assistant Professor Mohammad Ali Jinnah University, Islamabad, Pakistan.
HONORS & AWARDS
1. Punjab Government Scholarship in MSc.
2. Roll of honor from Punjab University for third position in the Punjab University and First in the college.
3. Second position in M. Phil. Pure Math’s. in 1997
4. Merit Scholarship in M. Phil.
RESEARCH AREAS / INTERESTS
  1. Group Theory;
  2. Fixed Point Theory;
  3. Fluid Dynamics.
JOURNAL PUBLICATIONS
1. D. Sagheer, S. Batul, R. Ali, The C*-Algebra valued Caristi’s Fixed Point Theorem : A Graphic Version, J. Math. Anal, Vol. 10, Issue 1(2019), 1-9.
2. M. Anwar, D. Shehwar, R. Ali, and N. Hussain, “Wardowski type α-Fcontractive approach for nonself multivalued mappings,” U. P. B. Sci. Bull., Series A,
3. • M. Anwar, D. Shehwar, R. Ali, “Fixed Point Theorems on (α,F)-contractive Mapping in Extended b-Metric Spaces,” J. Math. Anal,
4. D. Shehwar, T. Kamran, C*-valued G-Contractions and fixed points, Journal of Inequalities and Applications, (2015).
5. D. Shehwar, S. Batul, T. Kamran, A. Ghura, Caristi Fixed Point Theorem on C*-algebra Valued Metric Space, J. of Non linear Sci. Appl. 9(2016) 584-588.
5. R. Ali, S. Batul, M. Rafique, D. Shenwar, ϕ-contractive Mappings on Genelized Probabilistic Metric Spaces, Journal of Mathematical Analysis, 2217-3412.

Other Members